Jump to content
CrazyBoards.org

Stephani8o

Member
  • Content Count

    15
  • Joined

  • Last visited

About Stephani8o

  • Rank
    Member

Profile Information

  • Gender
    female

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I bite my tongue. I wonder if it's a form of self harm but I don't know I'm doing it. I started pinching myself to hopefully give my tongue time to heal.
  2. Nevermind, dr doesn't think my biting my mouth issues come from an antiphyscotic so it's back to being caused by stress and anxiety.
  3. I bite my tongue because of stress but maybe somebody can help me too. It hurts so bad that I can't eat certain foods.
  4. Depakote knocked out a severe mixed episode that wouldn't die and lamactil keeps me alive. I tried to lower the lamactil and I fell apart.
  5. Word finding is a problem. Creating coherent sentences. I'm worried the depakote may be causing other issues but I was hanging onto my stability and it worked so well. Lithium was awful. The depression recently set it. It's not awful but meh. I think it's stress/work related. We were hesitant to try other options because of my anxiety. I think I'll give it a week then meet with doc if needed. I don't know if its mood related but lately all I think about is I'm going to be on meds forever and it sucks. But I didn't feel that way before.
  6. I was out for a couple months after my episode. I went back to work but it wasn't easy. My goal was to make it through each day. Then I had to take another two weeks off. I hated my job. I think I have recovered though after a year. I'm a bit depressed and frustrated with medication but I make it through each day.
  7. I've only been on it for a week. I want to give it a fair chance but it hasn't helped the depression and it's made my cognitive issues worse. I'm also concerned about raising it because of the side effects. I have an appt in a couple weeks but I can always go in sooner. 1000mg depakote, 150mg lamictal, and I started 5mg of zyprexa. The depakote worked wonders to kill my mixed state. Zyprexa I'm iffy about. I did before and my anxiety is still bad. It's a struggle to go to work each day. The plan was to lower my doses but depression set in and we added zyprexa. I hope that's not causing it. Lamictal keeps me alive.
  8. I don't know what's making me stupid but it awful. I'm an educator with a master's degree but you wouldn't know it talking to me. I can't remember words and I lose track of my sentences and the conversation. My spelling is horrible. I don't even try anymore. I'm on lamictal, depakote and I just came off seroquel and started zyprexa for depression and I'm really anxious and stressed and biting my mouth as a stres response. I'm hoping it is med related and not that the last episode fried my brain. I need to do something though. The depression doesn't help. I'm still taking my meds but I'm getting frustrated.
  9. Stephani8o

    Biting tongue and cheek

    MD was it a family doctor? I've heard the mouth guards are very expensive. I bought one from the pharmacy but it's not working. It fell out last night.
  10. I've had undiagnosed anxiety for a long time but I managed well. Last year I had a severe bipolar episode, my anxiety skyrocketed so I was diagnosed with bipolar and gad. I was off work over the summer and I was fine. I went back to work in August and since then I've been biting my tongue and cheek and not just in my sleep. My pdoc said to use a mouthguard and I try. It comes out sometimes and I do it unconsciously during the day. I'm nearly at my wits end. It hurts. I can't eat anything spicy or seasoned. Too hot or too cold. It is awful but I don't know what to do. I've never done this before. Any help? Therapy? Pdoc? Quit my job?
  11. Stephani8o

    Mild swings

    We are slowly lowering the seroquel because of the side effects. At one time the seroquel was very much needed for my agitation/mixed state. I was nervous lowering the dose because of the sleep issues and last time we tried, I felt a mixed state coming on. This time lowering it had no affect. It's not being on 150mg of lamictal that concerns them. It's because of the interaction with depakote doubles the dose so essentially I'm on 300mg. I started tracking my moods again. I think it may be exacerbated by work stress. Not like one issue but the constant pressure of working. Tracking my moods will give me a better idea of what's going on.
  12. Stephani8o

    Mild swings

    I guess there is a little room on the depakote. I'm on 200 and was told I'm in the therapeutic range. The lamictal is at 150 and the doc doesn't like it that high already. I've been on 300 of seroquel but we are trying to work that out because of side affects. I've tried wellbutrin but it made my mixed episode worse. I'm trying to be open to changes but I'm nervous about it.
  13. Stephani8o

    Mild swings

    It's more like not realizing - the whole insight thing and ignoring my feelings. I tend to tell everyone I'm on and I believe it myself. Looking back I can see it better. I know I've told my therapist the last three weeks how hard the weekends have been. Maybe my therapist can help a little considering what we've been working on. My meds don't have much wiggle room and I'm trying to decide if it's bad enough to a change.
  14. I have a hard time deciding if I should do something about this mood swing or ride out. My therapist asked if it may need a med change but I denied. I'm afraid to make any significant changes to my meds. I started a new job in August and looking back I was hypomanic. Confident, excited, overly friendly, and energetic. I was practically skipping down the halls. A month later it changed. I told my therapist I didn't realize how happy I was until it was gone. So now I would say I'm mildly depressed. At work I'm irritable, withdrawn and getting a lot less done. Weekend are worse. I keep thinking that everyone can see how much I suck. Maybe that's normal for me. Last pdoc appt was a couple weeks ago and I told him I was fine and even started going down on seroquel bc of the side effects. The sadness has gotten a little worse but it was there before lowering the seroquel. I don't know if this warrants another pdoc appt were I can be a little more honest or if I should keep trying to push through with therapy. Also I want to stay as stable as possible bc I just started emdr for trauma.
  15. I was in a bad mixed state from last August until January when I found the right combo. I'm on a mix of depakote, seroquel, and lamactil. I know everyone says seroquel causes weight gain but I'm watching what I eat and losing weight.
×